On the number of representations of a positive integer by a binary quadratic form

Volume 114 / 2004

Pierre Kaplan, Kenneth S. Williams Acta Arithmetica 114 (2004), 87-98 MSC: Primary 11E16, 11E25. DOI: 10.4064/aa114-1-6

Authors

  • Pierre KaplanDépartement de Mathématiques
    Université de Nancy I
    54506 Vand{œ}uvre-lès-Nancy, France
    e-mail
  • Kenneth S. WilliamsSchool of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image